# SDR ASAA2021011033869

- Difficulty date: January 10, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 49,305 hours, 14,849 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 070737552
- Condition: Inoperative
- Location: Lt Boost Pump
- Part time: 49,294 hours, 14,847 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FWD FUEL PUMP ILLUMINATED AFTER TOUCHDOWN WITH OVER 4000 LBS OF FUEL. WOULD NOT RESET UPON CYCLING THE SWITCH.  GROUNDED-YES.  REMOVED AND REPLACED NR 1 FWD FUEL BOOST PUMP, PER B737-800 AMM 28-22-41.  FUEL BOOST PUMP OPERATIONS CHECK AND LEAK CHECK NORMAL, PER AMM 28-22-41.
